this issue
previous article in this issue

Document Details :

Title: Validity in a Dialetheist Framework
Author(s): PIALOS, Federico , TAJER, Diego
Journal: Logique et Analyse
Volume: 238    Date: 2017   
Pages: 191-202
DOI: 10.2143/LEA.238.0.3212073

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here